Density of orbits of semigroups of endomorphisms acting on the Adeles

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalNew York J. Math.
DateE-pub ahead of print - 7 Mar 2013
DatePublished (current) - 2013
Volume19
Number of pages13
Pages (from-to)433-454
Early online date7/03/13
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations